# SDR IPXA2018101735085

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 88,065 hours, 15,652 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WINDSHEAR RECOVERY, THE THROTTLES WENT OVER THE OVERBOOST BAR.  DIVERTED.  RESET THE OVERBOOST BAR IAW AMM 76 11-10-700-869-2,  NO FURTHER DEFECTS NOTED.
